Vol. 56, No. 2, pp. 195-203 (1999)
A Note on Matrix Transformations of Holomorphic Dirichlet Series
Lê Hai KhôiHanoi Institute of Information Technology,
Nghia Do, Cau Giay, 10000 Hanoi - VIETNAM
Abstract: The aim of this note is to study matrix transformations of holomorphic Dirichlet series in bounded convex domains of $\C^n$. The problem considered here is motivated by the paper  of Borwein and Jakimovski for power series of one variable.
Keywords: Multiple Dirichlet series; sequence space; matrix transformation.
Classification (MSC2000): 32A05, 47B37, 30B50.
Full text of the article:
Electronic version published on: 31 Jan 2003. This page was last modified: 27 Nov 2007.